Article Text

PDF
CASE REPORT
Isoniazid-induced pure red cell aplasia

Summary

The pure red cell aplasia (PRCA) is an uncommon side effect of isoniazid. We describe a 28-year-old man who developed a severe anaemia caused by PRCA. The patient received antituberculous therapy including isoniazid for his pulmonary tuberculosis. On discontinuation of isoniazid, the anaemia recovered promptly. PRCA should be considered in case of unexplained anaemia during isoniazid treatment.

  • General Practice / Family Medicine
  • Haematology (incl Blood Transfusion)
  • Tb And Other Respiratory Infections
  • Drug Interactions

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.